# SDR HEEA954354

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5753D
- Make and model: Bell 206L-1
- Aircraft serial: 45529
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 206064611001
- Condition: Leakage
- Location: Filler Neck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN-HOLE LEAKAGE AND UNBONDED FILLER NECK FLANGE DUE TO CORROSION.
